I just got a refill on my Buspirone 10 mg and it looks different from my previous prescription. It has an N on one side and 1 0 on the other. Is this my prescription for Buspirone or was it mixed up with something else? My other pills have pms 10 mg on one side and it says Buspirone on the other side.
It's possible that the pharmacy you get it filled at switched to a different company's generic. Since buspirone is a generic for the brand name Buspar, there is more than one formulation for it. I suggest checking with the pharmacy you got it filled at regarding the discrepancy. Mistakes can and do happen, so it's better to double check. They can look up the formulation they are currently using, and compare that with what they recently or used to use as I'm sure they have a record of that.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Bonnie Berger-Durnbaugh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]